# SDR HYIA20230124002

- Difficulty date: January 8, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Cessna 402C
- Aircraft serial: C4020207
- Aircraft time: 22,429 hours, 38,240 cycles
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: 722099
- Part serial: 0311202
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED BURNING SMELL IN CABIN, THEY TURNED THE HEATER OFF AND SMELL DISSIPATED. MAINTENANCE INSPECTED AND FOUND THE COMBUSTION BLOWER INOPERATIVE. MAINTENANCE REPLACED THE COMBUSTION BLOWER WITH NO FURTHER DEFECTS NOTED.
